Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 51, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2016, 7:59 PM MDT for Box Butte County, Dawes County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 7:59 PM MDT (01:59 UTC)
- Expired
- Jun 27, 2016, 8:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE
The radar
The North Platte radar (KLNX), 195 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:22 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.7
The text
As transmitted.
952
WUUS55 KCYS 280159
SVRCYS
NEC013-045-280245-
/O.NEW.KCYS.SV.W.0051.160628T0159Z-160628T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
759 PM MDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 758 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BOX BUTTE DAM...OR 19 MILES SOUTHWEST OF HAY SPRINGS...MOVING SOUTH
AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WILD HORSE BUTTE AROUND 830 PM MDT.
BEREA AROUND 835 PM MDT.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4213 10299 4252 10306 4256 10283 4238 10274
4218 10274
TIME...MOT...LOC 0158Z 348DEG 24KT 4247 10293
HAIL...1.50IN
WIND...60MPH
$$
FINCH2 follow-up statements
963
WWUS55 KCYS 280227
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT MON JUN 27 2016
NEC013-045-280245-
/O.CON.KCYS.SV.W.0051.000000T0000Z-160628T0245Z/
DAWES NE-BOX BUTTE NE-
827 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN DAWES AND NORTHEASTERN BOX BUTTE COUNTIES...
AT 827 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WILD HORSE BUTTE AROUND 840 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4215 10290 4240 10295 4244 10281 4238 10274
4218 10274
TIME...MOT...LOC 0227Z 331DEG 18KT 4233 10284
HAIL...1.00IN
WIND...60MPH
$$
FINCH714
WWUS55 KCYS 280242
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
842 PM MDT MON JUN 27 2016
NEC013-045-280251-
/O.EXP.KCYS.SV.W.0051.000000T0000Z-160628T0245Z/
DAWES NE-BOX BUTTE NE-
842 PM MDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES WILL EXPIRE AT 845 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4215 10290 4240 10295 4244 10281 4238 10274
4218 10274
TIME...MOT...LOC 0238Z 348DEG 24KT 4233 10284
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:56 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 27, 7:56 PM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 756 PM MDT MON JUN 27 2016 .UPDATE... Issued at 750 PM MDT Mon Jun 27 2016 We are sending out a quick update to cancel the Tornado Watch for Southeast Wyoming. Meanwhile, the Nebraska Panhandle will continue to see the potential for severe storms especially areas south of Dawes county. Although, the tornado potential is looking more slim, large hail and damaging winds will be the main threats. Therefore, in collaboration with SPC, we have extended the Tornado Watch for the Nebraska Panhandle until 04z. && .SHORT TERM...(This evening through Wednesday) Issued at 330 PM MDT Mon Jun 27 2016 Afternoon water vapor loop showed a weak shortwave moving toward western NE. This wave is encountering a very moist and unstable airmass from western NE into eastern CO and western KS where SBCAPES ranged from 3000-4000 j/kg and 0-6km shear of 40-50 kt. Latest mesoanalysis placed the leading edge of 50+ deg dew points along the lee side of the Laramie Range marked by enhanced cu cloud field. Tstorms developed along eastern edge of CWA enhanced by low level moisture convergence and differential heating. These storms became severe quickly as they moved southeast along low level theta-e ridge/instability axis. Other tstorms were firing over the Black Hills SD and these may track south as right-movers per the Bunkers vectors. Some convective inhibition (CIN) has kept convective development limited over east-central WY and the northern Laramie Range. Tornado Watch was issued for much of NE Panhandle and far southeast WY until 8 pm MDT. Scattered tstorms will likely persist through late evening over the NE portion of the CWA...with more isolated activity over southeast WY. Tuesday still looks to be more active than today in terms of severe potential and convective coverage. A stronger shortwave topping the upper ridge to the west will track southeast across eastern WY and western NE during the afternoon and evening. NAM SBCAPES peak between 3500 and 4500 j/kg mid-late afternoon Tuesday east of the I-25 corridor. 0-6 km shear will be a tad stronger as well with values around 50 kt. The SPC DAY2 outlook has an enhanced risk for severe tstorms from extreme east-central WY into much of western NE...mainly east of a line from Lusk WY to Kimball NE. Looking at discrete supercells producing all modes of severe weather...i.e. very large hail...damaging winds 60-70 mph and isolated tornadoes. Severe threat may linger into the late evening hours across the NE Panhandle. Convective coverage will be more widely scattered along and west of the Laramie Range. High temperatures will likely be reached by early afternoon with readings in the 80s. Wednesday will be quieter with regards to severe potential with only a marginal risk across the northeast plains in the afternoon. High temperatures will be a few degrees cooler...but still in the 80s. .LONG TERM...(Wednesday night through Monday) Issued at 330 PM MDT Mon Jun 27 2016 Wednesday night/Thursday...With decent upslope and low level convergence, expect scattered evening thunderstorms Wednesday along and east of I-25, then storms dissipating with loss of daytime heating. Same flow regime continues on Thursday with moist low level easterly upslope and northwest flow aloft providing directional shear. So, again scattered afternoon and evening thunderstorms on tap Thursday with some storms strong to severe based on shear and instability. Friday...Low and mid levels dry out slightly, thus less coverage of afternoon and evening thunderstorms, focused especially across western Nebraska where low level convergence will be maximized. Saturday...Weak shortwave aloft progged to move across near peak heating and combined with low and mid level moisture, expect isolated to widely scattered afternoon and evening thunderstorms again. Sunday...Atmosphere continues to dry out somewhat again with a surface trough progged across far southeast Wyoming. Will continue with mention of isolated afternoon and evening thunderstorms. July 4th...Fairly potent shortwave moves across central Montana with notable warming at mid levels over our counties to near 18 Celsius at 700 mb. With limited low and mid level moisture and warming aloft, will leave out mention of thunderstorms for now as they look isolated at best in this pattern, so hopefully outdoor activities will be near perfect for the holiday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 537 PM MDT Mon Jun 27 2016 Wyoming TAFS...VFR at Rawlins and Laramie. Isolated thunderstorms Tuesday afternoon near Laramie. At Cheyenne, VFR prevails with periods of IFR in fog from 10Z to 15Z. Isolated thunderstorms Tuesday afternoon near Cheyenne. Nebraska TAFS...Isolated thunderstorms until 03Z. VFR prevails, except for IFR in fog from 07Z to 15Z. Isolated thunderstorms again Tuesday afternoon. && .FIRE WEATHER... Issued at 308 PM MDT Mon Jun 27 2016 Moist unstable air...favorable wind shear and a passing upper level disturbance will produce scattered afternoon and evening thunderstorms for areas east of the Laramie Range today and Tuesday. Some of the storms may be severe with large hail...heavy rain and damaging winds. Areas west of the Laramie Range can expect isolated afternoon thunderstorms...with the potential for dry lightning over Carbon County. The unsettled weather pattern will continue Wednesday through the weekend with isolated to scattered afternoon and evening showers and thunderstorms. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && UPDATE...REC SHORT TERM...MAJ LONG TERM...RUBIN AVIATION...RUBIN FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 27, 1:42 PM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 142 PM MDT MON JUN 27 2016 NEZ002-003-019>021-054-055-095-096-WYZ106>108-117>119-281945- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 301 IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH EARLY THIS EVENING. WYZ101>103-105-115-116-281945- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. STRONG STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT. WYZ104-109>114-281945- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Jun 27, 4:31 PM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 10 W ALLIANCE 42.10N 103.07W
06/27/2016 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
RUBINSpecial weather statement, Jun 27, 6:11 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT MON JUN 27 2016
WYZ102-280100-
NIOBRARA COUNTY WY-
611 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY
UNTIL 700 PM MDT...
AT 610 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MORRISEY...OR 27 MILES SOUTH OF DOWNTOWN NEWCASTLE...MOVING SOUTHEAST
AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MULE CREEK JUNCTION AROUND 635 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4336 10405 4332 10406 4323 10431 4348 10449
4350 10444 4351 10442 4350 10421
TIME...MOT...LOC 0010Z 326DEG 18KT 4347 10434
FINCHLocal storm report, Jun 27, 7:03 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 W CHADRON 42.83N 103.08W
06/27/2016 E1.75 INCH DAWES NE TRAINED SPOTTER
LOCATION AT THE CHADRON AIRPORT
0700 PM TSTM WND GST 4 W CHADRON 42.83N 103.08W
06/27/2016 M72.00 MPH DAWES NE ASOS
CHADRON AIRPORT
0703 PM HAIL 3 SW CHADRON 42.80N 103.04W
06/27/2016 E1.75 INCH DAWES NE TRAINED SPOTTER
&&
KCOTSAKILocal storm report, Jun 27, 7:15 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 11 N CRAWFORD 42.84N 103.41W
06/27/2016 E0.75 INCH DAWES NE TRAINED SPOTTER
&&
KCOTSAKILocal storm report, Jun 27, 7:33 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 12 S CHADRON 42.65N 103.00W
06/27/2016 E1.00 INCH DAWES NE TRAINED SPOTTER
&&
KCOTSAKILocal storm report, Jun 27, 7:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 7 SE CRAWFORD 42.61N 103.32W
06/27/2016 E1.25 INCH DAWES NE TRAINED SPOTTER
&&
KCOTSAKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 39 min |
| Jun 27, 7:05 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 40 min |
| Jun 27, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 46 min |
| Jun 27, 7:18 PM MDT | Flash Flood Warning | CYS | Dawes | 3 hr |
| Jun 27, 7:43 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 47 min |
| Jun 27, 8:12 PM MDT | Special Weather Statement | CYS | Sioux | 48 min |
| Jun 27, 8:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 37 min |
| Jun 27, 9:02 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 9:10 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 32 min |
| Jun 27, 9:52 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 10:30 PM MDT | Special Weather Statement | CYS | Morrill | 30 min |
| Jun 28, 12:01 AM MDT | Special Weather Statement | CYS | Morrill | 29 min |
| Jun 28, 4:51 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 54 min |
| Jun 28, 5:04 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 26 min |
| Jun 28, 5:40 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 27 min |
| Jun 28, 5:46 PM MDT | Special Weather Statement | CYS | Sioux | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.